# SDR ASAA0480317

- Difficulty date: April 21, 2004
- Submitted: July 7, 2004
- Operation: Air carrier
- Aircraft: N944AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53019
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorboard
- Part number: 9957918524
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OKC - DRING HV CHECK, FOUND METAL FLOORBOARD CHANNEL SUPPORT AT STATION 1003-1079 IS CRACKED.  REMOVED DAMAGE AND INSTALLED RPR SPLICES AND ANGLES PER SRM 53-01.  (M)
